Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A ZFC Dowker space in $\aleph _{\omega+1}$: An application
of pcf theory to topology


Authors: Menachem Kojman and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 126 (1998), 2459-2465
MSC (1991): Primary 54B99, 54G99; Secondary 04A20, 04A30
MathSciNet review: 1605988
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of a Dowker space of cardinality $\aleph _{\omega+1}$ and weight $\aleph _{\omega+1}$ is proved in ZFC using pcf theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54B99, 54G99, 04A20, 04A30

Retrieve articles in all journals with MSC (1991): 54B99, 54G99, 04A20, 04A30


Additional Information

Menachem Kojman
Affiliation: Department of Mathematics, Carnegie-Mellon University, Pittsburgh, Pennsylvania 15213
Address at time of publication: Department of Mathematics, Ben Gurion University of the Negev, POB 653, 84105 Beer-Sheva, Israel
Email: kojman@math.bgu.ac.il

Saharon Shelah
Affiliation: Institute of Mathematics, The Hebrew University of Jerusalem, and Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903
Email: shelah@math.huji.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04884-9
PII: S 0002-9939(98)04884-9
Keywords: ZFC, Dowker space, cardinality, pcf theory
Received by editor(s): June 15, 1996
Additional Notes: The second author’s research was supported by “The Israel Science Foundation” administered by The Israel Academy of Sciences and Humanities. Publication 609.
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1998 American Mathematical Society